| Catalog Number |
109140 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Tissue Damage (2104)
| Date of Event |
01/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
Event or Problem Description
(b)(4) - the dentist reported that 1 year after the dental implant was installed in patient's mouth, it was verified its non-osseointegration.Twenty ncm of primary stability was achieved and immediate load was not performed.